I should stop my antidepressents if it has what me look fat?

prevent I should note that my antidepressents if it is so thick? I have been Citaoplan for 2 years now and I'm parnoid them off just in case coming ...


prevent I should note that my antidepressents if it is so thick?
I have been Citaoplan for 2 years now and I’m parnoid them off just in case coming when i relarpse or something. But I’m gaining too much weight and blame them! Do you think it is worth it to the top or anyway, I ought to change it Best Answer (s):.

response from gerbilgal20002000 I
suppose you mean citalopram: pgut, was my mom on antidepressants, they put on weight, and she said her doctor and her close one other swapped made … they had sexual problems, and once again, it turned out … I guess it depends whether your weight gain it causes more misery than you, if you were off meds hatte.natürlich not take itself their medication without consulting your doctor, I’m sure they are friendly and understanding if you are an undesirable side effect 🙂 hope all is well 🙂

Reply Nigam No
You must not stop taking antidepressants. You must stop taking Citalopram. This may very well be causing your weight gain. You have to switch antidepressants. The possible alternatives are escitalopram (Lexapro), paroxetine (Paxil), Setraline (Zoloft), and bupropion (Wellbutrin). Needless to say, you have to work with your psychiatrist / doctor. The one that is a newer antidepressant and an effective one desvenlafaxine (not Venlafaxine). You may seriously want to be the last to consider a. I reminded Nefadozone (Serzone). This should also be considered.

Leave a Reply